Analytical approximation to the solutions of Richards' equation with applications to infiltration, pending, and time compression approximation

J.Y. Parlange, W.L. Hogarth, D.A. Barry, M.B. Parlange, R. Haverkamp, P.J. Ross, T.S. Steenhuis, D.A. Dicarlo, G. Katul

    Research output: Contribution to journalArticle

    31 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)189-194
    JournalAdvances in Water Resources
    Volume23
    Issue number2
    Publication statusPublished - 1999

    Cite this